# SDR AALA201606049001

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 51,888 hours, 22,234 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4653
- Condition: Defective
- Location: Cabin Pressure
- Part time: 49,514 hours, 19,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  DURING CRUISE AT FL 310, WE GOT A FALSE LOSS OF CABIN PRESSURE & INITIATED RAPID DESCENT TO 11,000 & HAD 3 SPURIOUS INDICATIONS OF LOSS OF PRESS.  PRESS WAS NORMAL THROUGHOUT DESCENT.  THE FLIGHT CREW DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED SAFELY.  REPLACED CABIN SYS 2 CONTROLLER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-31-34-400-001-A.
